# SDR FDEA201604141220

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110693
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BILGE INTERIOR HAS CORROSION ON STRINGER, APPROX BS 1701 - 1681, STRINGER 29R.  R & R STRINGER STATION 1630 - 1721 AT STRINGER 29R IAW SRM 51-40-02-0G & DWG 146N3600 PM FX-146N3110-693 CATEGORY A MAJOR REPAIR.
